Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 370143, 11 pages
http://dx.doi.org/10.1155/2013/370143
Research Article

Convergence of a Hybrid Iterative Scheme for Fixed Points of Nonexpansive Maps, Solutions of Equilibrium, and Variational Inequalities Problems

Department of Mathematical Sciences, Bayero University, P.M.B. 3011, Kano, Nigeria

Received 26 November 2012; Accepted 30 January 2013

Academic Editor: Liwei Zhang

Copyright © 2013 Bashir Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. James, “Orthogonality and linear functionals in normed linear spaces,” Transactions of the American Mathematical Society, vol. 61, pp. 265–292, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. E. Bruck Jr., “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Ali, “Iterative approximation of common fixed points for families of nonexpansive mappings and solutions of variational inequalities,” Advances in Nonlinear Variational Inequalities, vol. 12, no. 2, pp. 73–89, 2009. View at Google Scholar · View at MathSciNet
  4. P.-E. Maingé, “Approximation methods for common fixed points of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 469–479, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Kumam and C. Jaiboon, “A new hybrid iterative method for mixed equilibrium problems and variational inequality problem for relaxed cocoercive mappings with application to optimization problems,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 510–530, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Ceng, S. Guu, and J. C. Yao, “Hybrid iterative method for finding common solutions of generalized mixed equilibrium and fixed point problems,” Fixed Point Theory and Applications, vol. 2012, article 92, 2012. View at Google Scholar
  7. L.-C. Ceng and J.-C. Yao, “Strong convergence theorems for variational inequalities and fixed point problems of asymptotically strict pseudocontractive mappings in the intermediate sense,” Acta Applicandae Mathematicae, vol. 115, no. 2, pp. 167–191, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. C. Ceng, Q. H. Ansari, M. M. Wong, and J. C. Yao, “Mann type hybrid extragradient method for variational inequalities, variational inclusions and fixed point problems,” Fixed Point Theory, vol. 13, pp. 403–422, 2012. View at Google Scholar
  9. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. He, S. Liu, and H. Zhou, “An explicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of an infinite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 3124–3135, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Kumam and P. Katchang, “A viscosity of extragradient approximation method for finding equilibrium problems, variational inequalities and fixed point problems for nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 475–486, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Kumam and P. Kumam, “Hybrid iterative scheme by a relaxed extragradient method for solutions of equilibrium problems and a general system of variational inequalities with application to optimization,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 640–656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Y. Li and Y. F. Su, “Strong convergence theorem by a new hybrid method for equilibrium problems and variational inequality problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 847–855, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Ma, L. Wang, and C. Hua, “Strong convergence of an iteration method for mixed equilibrium problems and common fixed point problems of a finite family of nonexpansive mappings in Hilbert spaces,” International Mathematical Forum, vol. 6, no. 13–16, pp. 723–738, 2011. View at Google Scholar · View at MathSciNet
  15. G. Marino, L. Muglia, and Y. Yao, “Viscosity methods for common solutions of equilibrium and variational inequality problems via multi-step iterative algorithms and common fixed points,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 1787–1798, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. R. Sahu, N. C. Wong, and J. C. Yao, “A unified hybrid iterative method for solving variational inequalities involving generalized pseudocontractive mappings,” SIAM Journal on Control and Optimization, vol. 50, no. 4, pp. 2335–2354, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. K. Wattanawitoon, T. Jitpeera, and P. Kumam, “A new hybrid general iterative algorithm for common solutions of generalized mixed equilibrium problems and variational inclusions,” Journal of Inequalities and Applications, vol. 2012, article 138, 2012. View at Publisher · View at Google Scholar
  18. D. J. Wen and Y. Chen, “Generalized iterative methods for generalized equilibrium problems and fixed point problems of k-strict pseudo-contractions,” Fixed Point Theory and Applications, vol. 2012, article 125, 2012. View at Google Scholar
  19. L.-C. Ceng, S.-M. Guu, H.-Y. Hu, and J.-C. Yao, “Hybrid shrinking projection method for a generalized equilibrium problem, a maximal monotone operator and a countable family of relatively nonexpansive mappings,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2468–2479, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. Takahashi and K. Zembayashi, “Strong convergence theorem by a new hybrid method for equilibrium problems and relatively nonexpansive mappings,” Fixed Point Theory and Applications, Article ID 528476, 11 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Chen, Y. J. Cho, and Z. Wan, “Shrinking projection algoriyhms for equilibrium problems with bifunction defined on the dual space of a Banach space,” Fixed Point Theory and Applications, vol. 2011, article 92, 2011. View at Google Scholar
  22. W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Zegeye, E. U. Ofoedu, and N. Shahzad, “Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3439–3449, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. W. V. Petryshyn, “A characterization of strict convexity of Banach spaces and other uses of duality mappings,” vol. 6, pp. 282–291, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  26. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society. Second Series, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  30. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet